MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC TURNPIKE SPIRAL; CATHETER

VASCULAR SOLUTIONS, LLC TURNPIKE SPIRAL; CATHETER
Model Number 5640
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: physician doing a stenting procedure in the heart of a patient, and the tip came off of the turnpike spiral during the procedure.Another physician was called in and they made the decision to leave it in and not remove the tip out.No intervention was performed, tip was left in patient.
 
Additional Manufacturer Narrative
A review of device history records will be conducted.A follow-up report will be issued after the investigation is complete.
 
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.A manufacturing record review was completed and no related nonconformances were found.The event description states turnpike tip came off during a stent deployment procedure.No unit of turnpike was returned for evaluation.It is unknown what damages occurred on the tip and shaft.Additional information was requested from the account.No response was received.Per event details, the tip was left in the vessel.No intervention was done.

Brand Name
TURNPIKE SPIRAL
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer (Section G)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
mary haufek
6464 sycamore court north
minneapolis, MN 55369
7636564300
MDR Report Key13455329
Report Number2134812-2022-00019
Device Sequence Number17356964
Product Code DQY
UDI-Device Identifier10841156105082
UDI-Public10841156105082
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2022
Device Model Number5640
Device Catalogue Number5640
Device Lot Number673348
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown